# SDR AU971556

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT301
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 2432 · Battery/Charger System
- Part: Cap
- Part number: G172942
- Condition: Faulty
- Location: Battery
- Component: Gillbatt, G88
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY VENT CAP VULCANISED CLOSED. GAS BUILDUP CAUSED ACID TO VENT FROM AN ADJACENT CELL.
